Accutane kidney stones

Common Questions and Answers about Accutane kidney stones

accutane

I heard a lot about kidney stones, but i drink a lot of water and green tea. Could it be accutane? My doc said i could keep using it though after the urine test but idk....
However, they did not test for bacteria as far as I am aware. I have no history of kidney stones in my family and I am only 20 years old. I also do not take any supplements besides vitamin C. I say this because I have heard that supplements such as creatine can cause stones. Last symptom I have experienced is that my right leg has felt kind of asleep today.
At this time the only thing that is holding the rash back is the prdnisone but that has led to other problems, kidney stones, loss of bone density, roundness of face, weight gain. I want to be off the steroids if I can be but it is all that seems to work at this time ( dose 40mg ). Any ideas or thoughts would be greatly appreciated.
At this time the only thing that is holding the rash back is the prdnisone but that has led to other problems, kidney stones, loss of bone density, roundness of face, weight gain. I want to be off the steroids if I can be but it is all that seems to work at this time ( dose 40mg ). I have also completed a few rounds of lighttreatment but that did not help in any way.
html that bad breath can be the symptom of more serious diseases, including renal/kidney failure which can cause an amonia odor on your breath. Maybe some of the people that have posted here have found a solution or cure and just didn't come back to update us. I'll try to keep everyone up to date if I have any luck. If you want, anyone is welcome to email me at ***@**** You are not alone! Good luck!
It's an urban myth...gallstones, unlike kidney stones can not be dissolved - and even if they could, you would NOT want the remnants of them "passing through" as this "flush" suggests would happen....the fragments or small stones would become trapped, possibly in the bile duct. This old wives' tale is at best useless and at worst dangerous...please don't even try it....
That being said I just wanted to let all of you know that I am still experiencing right sided hair loss,now along with two more kidney stones,and ongoing testing to find out what is going on with my body.One of the tests that I am having performed,is called "Themoregulatory Sweat Test" or T.S.T.
I started the Depo shots in April of 05, and i had the worst experience. Other than kidney stones. My last shot was around May or June of 06. my last period was right before i started the shots. Within the first week of the first shot, I had such bad mood swings. I would cry, uncontrollably over nothing, all the time. My eating was all out of whack, there were days I couldn't stop eating and then days that I couldn't eat at all.
I experienced this sort of thing for many years after taking Accutane in 1985. The worst side effects of this drug appear after one is done with the course of therapy. Because of this the correlation between the dysfunctions of the body and the drug is lost.
my family took me to the nearest hospital. well, the finding was kidney stone.. and the doctor prescribed me antibiotic I don't know exactly the name of the drug ,it was to avoid infection. after few days i felt the stone flowing out with my urine and i felt no trouble after that. a month after I developed mouth odor, smells like garlic. My best friend also aquire that thing..then several months later it got worst, bad breath came in.
I, too, have a dent in the top front part of my head that I first noticed a few months ago. I am a 44-year-old female. I have not had headaches, hair loss or any sensitivity. It is just noticeable when I comb my hair. I do wear my sunglasses on my head often - way too often! I have always had issues related to calcium in my body (kidney stones & bad teeth that break easily). I've never really been tested - something that I should do now that I know. Thanks for all the posts.
MedHelp Health Answers